SciELO - Scientific Electronic Library Online

 
vol.29 número2COUNTABLE COMPACTNESS AND THE LINDELOF PROPERTY IN L-FUZZY TOPOLOGICAL SPACESEXTREMALS OF A QUADRATIC COST OPTIMAL PROBLEM ON THE REAL PROJECTIVE LINE índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

SWARTZ, Charles. POINTWISE BOUNDEDNESS AND EQUICONTINUITY IN ß-DUALS. Proyecciones (Antofagasta) [online]. 2010, vol.29, n.2, pp. 137-144. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172010000200006.

Let E be a vector valued sequence space with operator valued ß- dual EßY. If E satisfies certain gliding hump assumptions, we show that pointwise bounded subsets of EßY are sequentially equicontinuous. The result is established by considering uniform convergence of the elements in EßY

        · texto en Inglés     · pdf en Inglés